# SDR SWAA2023020193937

- Difficulty date: January 21, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 41,032 hours, 21,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RIGHT SIDE EMERGENCY LIGHT BATTERY PACK IS INOP<[01] REPLACED FWD RIGHT EMERGENCY LIGHT BATTERY PACK IAW 33-51-06-960-805. OPS CHECKS IS GOOD;[02] UPDATED PARTS INFO;[03] VERIFIED STEPS 1 AND 2; AND AUDIT
